Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Burning sensation while urinating, stomach pain, eyes are red. Probably chlamydia ?

Hi! For some days now i have had a burning sensation when i urinate. Now i also have stomach pain in the navel area. Also my eyes are red so conjucitvites. However I have noticed no other discharge or pain in testies etc. Blood test and urine test did not show anything. Does this mean i have probably chlamydia? I read that the symptoms usually show after 1-3 weeks but can they also show after 3 months or a year? Thank you
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there. Yep you are right as regards the usual incubation period. However, yes it may also show up 3 mths later but unlikely after a year assuming you have been celibate for a year!! Having said that, i doubt the symptoms are related. It is very possible the eye symptoms & the burning urine & stomach-ache are un-related. Most probably you have some minor stones et al in les 'pipeline' that need some further investigation. Try popping a few beers alongside plenty of water to flush this out. If not, best to see a urologist on the ground. Couple that with an earlier visit to the opthalmologist & you will be reassured. One way or the other, the eyes need to be addressed asap!
Cheers & do hope this answer has helped you make an informed deciscion. Wish you continued Good Health!
Dr Praveen Rodrigues MD
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor